# SDR SWAA2023031617034

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 52,487 hours, 26,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIGN ON THE CA SIDE APPEARS INOP.<[01] REPLACED CAPT'S EMER. EXIT ROW BATTERY PACK PER AMM 33-51-06; CHECK GOOD.
